Irritation at pregency

My wife is in 7 month pregnancy. She was having 500mg calcium tablet (as prescribed by docter). But recently, a week that medicine was replaced by 1000mg calcium tablet. From past 3 days, my wife gets irritation on feet and it is too much for her to bare. Please let me know why she is getting this irritation on feet only.
views-icons 29 Views Bookmark this Answer

Doctor Answers (1) on Irritation at pregency

doctor profile image
Venkat Raghav Bangalore | General Physician
Hello... If one is allergic to medicines he presents with itching and rashes through bout the body ...not only at feet ... See if there is any crack because crack heel can cause burning sensation... Or else insect bite can cause irritation... Nausea ,vomiting ,abdominal pain,are common side effects ,anyhow stop that and consult general physician.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?